Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 945420, 8 pages
http://dx.doi.org/10.1155/2008/945420
Research Article

Solving Ratio-Dependent Predator-Prey System with Constant Effort Harvesting Using Homotopy Perturbation Method

1Department of Civil Engineering, Shahid Bahonar University of Kerman, Kerman 76169, Iran
2Department of Civil and Mechanical Engineering, Mazandaran University of Technology, P.O. Box 484, Babol 47144, Iran

Received 1 February 2008; Revised 29 February 2008; Accepted 13 March 2008

Academic Editor: Cristian Toma

Copyright © 2008 Abdoul R. Ghotbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-H. He, “New interpretation of homotopy perturbation method,” International Journal of Modern Physics B, vol. 20, no. 18, pp. 2561–2568, 2006. View at Google Scholar · View at MathSciNet
  2. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 73–79, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-H. He, “A new approach to nonlinear partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 230–235, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J.-H. He, “Approximate solution of nonlinear differential equations with convolution product nonlinearities,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 69–73, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Gorji, D. D. Ganji, and S. Soleimani, “New application of He's homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 319–328, 2007. View at Google Scholar · View at MathSciNet
  9. A. Sadighi and D. D. Ganji, “Solution of the generalized nonlinear Boussinesq equation using homotopy perturbation and variational iteration methods,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 435–443, 2007. View at Google Scholar · View at MathSciNet
  10. H. Tari, D. D. Ganji, and M. Rostamian, “Approximate solutions of K (2,2), KdV and modified KdV equations by variational iteration method, homotopy perturbation method and homotopy analysis method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 203–210, 2007. View at Google Scholar · View at MathSciNet
  11. D. D. Ganji and A. Sadighi, “Application of He's homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 411–418, 2007. View at Google Scholar · View at MathSciNet
  12. M. Rafei and D. D. Ganji, “Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 3, pp. 321–328, 2006. View at Google Scholar · View at MathSciNet
  13. D. D. Ganji, “The application of He's homotopy perturbation method to nonlinear equations arising in heat transfer,” Physics Letters A, vol. 355, no. 4-5, pp. 337–341, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. D. Ganji and A. Rajabi, “Assessment of homotopy-perturbation and perturbation methods in heat radiation equations,” International Communications in Heat and Mass Transfer, vol. 33, no. 3, pp. 391–400, 2006. View at Publisher · View at Google Scholar
  15. A. R. Ghotbi, M. A. Mohammadzade, A. Avaei, and M. Keyvanipoor, “A new approach to solve nonlinear partial differential equations,” Journal of Mathematics and Statistics, vol. 3, no. 4, pp. 201–206, 2007. View at Google Scholar · View at MathSciNet
  16. A. R. Ghotbi, A. Avaei, A. Barari, and M. A. Mohammadzade, “Assessment of He's homotopy perturbation method in Burgers and coupled Burgers' equations,” Journal of Applied Sciences, vol. 8, no. 2, pp. 322–327, 2008. View at Google Scholar · View at MathSciNet
  17. A. Barari, A. R. Ghotbi, F. Farrokhzad, and D. D. Ganji, “Variational iteration method and Homotopy-perturbation method for solving different types of wave equations,” Journal of Applied Sciences, vol. 8, no. 1, pp. 120–126, 2008. View at Google Scholar · View at MathSciNet
  18. O. D. Makinde, “Solving ratio-dependent predator-prey system with constant effort harvesting using Adomian decomposition method,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 17–22, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet